# SDR A6WA201040470

- Difficulty date: June 27, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 601R3119992
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP STUB FAIRING CHAFE REPLACED UNSERVICEABLE RT FLAP STUB FAIRING FOR SERVICEABLE RT FLAP STUB FAIRING PN 601R31199-92 IAW SRM 51-42-06.
